Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The figuratrix in the calculus of variations


Author: Paul R. Rider
Journal: Trans. Amer. Math. Soc. 28 (1926), 640-653
MSC: Primary 49K10
DOI: https://doi.org/10.1090/S0002-9947-1926-1501368-4
MathSciNet review: 1501368
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K10

Retrieve articles in all journals with MSC: 49K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501368-4
Article copyright: © Copyright 1926 American Mathematical Society